# SDR AALA20090609TUL31

- Difficulty date: May 27, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED BETWEEN RIGHT RADOME ALIGNMENT PIN AND RIVET.  INSTALLED DOUBLER PER AARD 53-10-00-19.
